MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650706
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Right tkr.Attune ps rp sz7 6mm insert was opened and the surgeon noticed small shavings of poly still attached to the insert when he went to pull it out of the container the poly was being held in.The little poly hairs/shavings were very fine, and rep could even photograph them.The insert was not implanted (we used another implant).The poly insert was not anywhere near the patient when noticed and in the insert was discarded as it had blood on it from the surgeons gloves.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Product description: attune ps rp insrt sz7 6mm.Product code: 151650706.Lot number: 4267018.Manufacturing date: 05-sep-2023.Expiry date: 31-aug-2028.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description: attune ps rp insrt sz7 6mm.Product code: 151650706.Lot number: 4267018.Manufacturing date: 05-sep-2023.Expiry date: 31-aug-2028.Quantity manufactured: (b)(4).Device history review : a manufacturing record evaluation was performed for the finished device , and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE PS RP INSRT SZ7 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20000004
Report Number1818910-2024-17548
Device Sequence Number7414716
Product Code NJL
UDI-Device Identifier10603295052715
UDI-Public(01)10603295052715(17)280831(10)4267018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151650706
Device Lot Number4267018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/19/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale